# SDR FDEA201103221108

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 148N375022
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TAILCONE ASSY CIRCUMFERENTIAL CHORD FASTENER HOLE ELONGATED (13TH   HOLE FROM UPPER BL 0) AT BS 1963, LBL 10. REPAIR CARRIED OUT AS PER E.A. F-5352-146581. REPAIR IS CLASSIFIED AS MAJOR.
